# SDR SWAA2022082330948

- Difficulty date: July 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2022-375783 / [01] TOOL USED; DIGITAL CALIPER P/N: 500-197-30 S/N: A18135080 DUE DATE: 31-JUL-22.;[02] REPAIRED AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPAIRED AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW;[04] REPAIRED AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW
